# SDR GTIA9901015

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 579-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - CABIN CENTER LT FLOOR PANEL STA 579 TO STA 680 (BOTTOM OF FLOOR PANEL SUPPORT 2 AND 4 HAS CRACKS AND PUNCTURE HOLES).  REMOVED SUPPORTS 2 AND 4 IAW SRM DC9 53-05 AND REPLACED SUPPORTS 2 AND 4 IAW SRM DC9 53-05.  (X)
